Sold out

Product Info

Targeted pain relief that is absorbed up to twice as fast as standard ibuprofen.

Nurofen Express 200mg Tablets are absorbed up to twice as fast as standard ibuprofen tablets.

They contain ibuprofen (as sodium dihydrate), which has anti-inflammatory properties that’s effective for wide range of aches and pains. The sodium formulation is absorbed into your bloodstream up to twice as fast as standard ibuprofen.
Help get fast pain relief with Nurofen Express 200mg Tablets to help you get on with your day.

How To Use

Adults and adolescents 12 years and over: Take two tablets with water, then if necessary take one or two tables every 4 hours. Do not exceed 6 tablets in any 24-hour period.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

Fast, effective relief from:

  • Headaches
  • Dental Pain
  • Period Pain
  • Backache
  • Muscular Pain
  • Cold and Flu Symptoms
  • Fever

For oral use only.
Keep all medicines out of reach and sight of children.

Contains

  • Each sugar coated tablet contains: Ibuprofen 200mg and sucrose. See leaflet for further information.
  • Tablet Core: Croscaramellose Sodium, Sodium laurilsulfate, Sodium Citrate, Stearic Acid, Colloidal anhydrous silica
  • Tablet Coat: Carmellose Sodium,Talc, Acacia spray dried, Sucrose, Titanium Dioxide (E171), Macrogol 6000
  • Printing ink: Black Printing Ink (iron oxide black (E172), propylene glycol (E1520), shellac)

Dosage

  • Adults and children 12 years and older. Swallow 2 tablets (400mg) with water, then if necessary take 1 or 2 tablets (200mg or 400mg) every 4 hours.
  • Do not exceed 6 tablets (1200mg) in 24 hours.
  • Not suitable for children under 12 years.

If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.

Warnings:

Do not exceed the stated dose.

  • Do not take if you have or have ever had a stomach ulcer or other digestive system disorder.
  • Do not take if you are allergic to any of the ingredients or to aspirin or to any other non-steroidal anti-inflammatory drugs. (NSAIDs)

Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other medicines or receiving regular treatment.

Sold out

Sold out

Sold out

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.